Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Increased heart beat, red and itchy eyes, shaky, feverish. Any clues?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
My heart started beating fast last evening. My eyes had become extremely red and I was feeling shaky and feverish so I put myself in bed but couldn't sleep because my eyes hurt, I felt itchy, and my heart continued to pound hard and faster than usual. I am 52 and in good health. I've always had good blood pressure readings during any check-up. Any clues as to what may have caused this sudden change?
Posted Tue, 17 Jul 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. Rakesh Madhyastha 1 hour later

Thanks for the query

It looks like you are suffering from prodromal symtoms. Which is nothing but the initial feature of an infection.Most likely to be an upper chest discomfort I would like you to approach a physician as soon as possible for an EKG to rule out rhythm disturbance of the heart.
For now
1. Take good bed rest
2. Do not indulge in physical activity until you XXXXXXX a doctor
3. Watch out for dizziness, sweating and breathlessness
4. Tab Acetaminophen should help, please ask your doctor for a prescription

I hope I have answered your query, please accept my answer if you have no further queries

I wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor